Odd Symptoms~Anyone else have this happen? - AnswerHealth

Odd Symptoms~Anyone else have this happen?!


Question: Odd Symptoms~Anyone else have this happen!?
First off, I will be seeing my doctor again in a couple of weeks so I will ask about this then but until then!.!.!.!.!.

This happens every night, from 1 hour to 1 and 1/2 hours after I go to bed, I have awful strange dreams/thougths!.!.!.it's almost like I am half awake while having them!.
These usually cause me to get up and get a drink,ect!.
I start shaking really really badly, like I am freezing to death but not really cold!.
I have issues with sleeping as it is but this is really causing me not to want to go to bed--could this be caused by a medicine I am taking!?Www@Answer-Health@Com


Answers:
I can tell you now it is the Percocet i dont know if there is anything that is medical evidence of this but working in the hospital many people tell me this same thing, even one older lady would stay awake because of the nightmare she would have,,,,

But another story is my hubby, he just had back surgery 2 weeks ago and is on Percocet the higher dose and boy does he have cray dreams!. He now talks in his sleep never did this before and fights, wakes up crying etc from these dreams!.!.!.

He is going to have a test done in a month for sleep apnea so they are going to see what I he is complaining about!.!.

He has to take his meds because the pain that he does through, but I know what you are talking about I see my hubby go through it all the time!!Www@Answer-Health@Com

It could be the Pecocet!. It could also be pre menopausal symptoms!. Tell the Dr!. about everything including the meds you are taking!.Www@Answer-Health@Com

could be a medication, could also be anxiety or panic attics

key in the symptoms into Google, maybe drink warm milk and honey or Camomile tea before going back to bedWww@Answer-Health@Com

are you allergic to anything!? Whats the name of the medicine!?Www@Answer-Health@Com

I'm going to take a shot in the dark and say you are on some kind of antidepressant!.
Happens to me all the time!.Www@Answer-Health@Com





The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories